# SDR USAA2012072700005

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,629 hours, 41,122 cycles
- System (JASC): 2612 · Fire Detection
- Part: Socket
- Condition: Weak
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT DEPARTED PIT WITH MEL 26-02A APPLIED - NR 2 ENGINE B-LOOP INOPERATIVE.  EN ROUTE TO CLT, THE NR 2 ENGINE FIRE WARNING FAULT LIGHT ILLUMINATED IN CRUISE FLIGHT FOR ENTIRE FLIGHT.  LIGHT WENT OUT DURING DESCENT.  FLICKERED ONCE OR TWICE ON APPROACH.  MAINTENANCE CHECKED WIRING FROM M279 MODULE USING OHM METER AND SHOOK WIRING ON NR 2 ENGINE WITH NO FAULTS OBSERVED.  OHM'S READING HELD STEADY AT 1499 OHM'S.  FOUND O/B CORE DETECTOR (A LOOP) SOCKETS SPRING TENSION WEAK.  REPLACED SOCKETS - REF. SWPM 20-63-14 AND WDM 26-11-21.  NUMBER 2 ENGINE FIRE DETECTION TESTED GOOD - REF AMM 26-11-00.  CLEARED MEL 26-02A BY REPLACING I/B CORE CONNECTOR (B-LOOP).
